Ask a question

What Are Some Side Effects On The Explanon Inplant

Nexplanon side effects?

The most common side effect of NEXPLANON is a change in your normal menstrual bleeding pattern. In studies, one out of ten women stopped using the implant because of an unfavorable change in their bleeding pattern. You may experience longer or shorter bleeding during your periods or have no bleeding at all. The time between periods may vary, and in between periods you may also have spotting.
Tell your health care provider right away if:
You think you may be pregnant
Your menstrual bleeding is heavy and prolonged
Besides changes in menstrual bleeding patterns, other frequent side effects that cause women to stop using the implant include:
Mood swings
Weight gain
Headache
Acne
Depressed mood
Other common side effects include:
Headache
Vaginitis (inflammation of the vagina)
Weight gain
Acne
Breast pain
Viral infections such as sore throats or flu-like symptoms
Stomach pain
Painful periods
Mood swings, nervousness, or depressed mood
Back pain
Nausea
Dizziness
Pain
Pain at the site of insertion
This is not a complete list of possible side effects. For more information, ask your health care provider for advice about any side effects that concern you.

Nexplanon side effects?

I have had Nexplanon almost one year. I have heard the dose of hormones slightly decreases around this time & slowly over the course of the next two years. My question is, will the decrease in hormones possibly cause me to have slightly better or worse side effects? Just wondering if anything may change.. Thanks

Nexplanon side effects and bruising?

I got nexplanon (birth control arm implant) Tuesday of last week. I did very through research on it. My period was supposed to come a few days ago (I'm aware the nexplanon could mess with it) but instead I've just been having cramping. Like PMS cramping. There's no way I'm pregnant, so it can't be an ectopic pregnancy. But I was wondering if that can be normal? Also there is heavy bruising around that area on my arm, but no signs of infection at the actual insertion site. I do bruise easily. How long until that is healed and what's up with my cramps?

Nexplanon Side Effects?

I got the implant (nexplanon) inserted a little over a month ago. My doctor told me it is extremely common to get spotting, irregular periods, abnormally light/heavy periods, thicker discharge, etc for the first 6 months.

My periods usually start between the 27th - the 3rd.

I haven't started my period, and I have had NO spotting or anything similar.
I feel no side effects.
Could that mean the implant isn't working, or am I just a rare case?
(I'm pretty sure I'm the only person to ever be worried about >not< having symptoms)

Implanon removal side-effects?

I had my implanon taken out after only 1 year because I didn't like the side-effects. But now a month later I'm having weird pregnancy symptoms, no period, but a negative test. So my question is for others who had the Implanon taken out without going on another type of hormonal BC. Did you experience pregnancy like symptoms? How long did it take before you had a normal period again?

Common side effects of Nexplanon?

On the 7th at the end of my period I had sex, he was in me for about 2 minutes without a condom on. He did NOT come in me. Within 48 hours I took the morning after pill. On the 12th I got Nexplanon put in. A few days after I got Nexplanon put in, my boobs were really sore for a day. Ever since that my appetite has been weird, I'm NOT having aversions or cravings, just not many foods seem appealing. I've been dizzy. Yesterday I Had cramping & brown light bleeding. Overnight I had a good amount of red bleeding & some leg & ankle cramps. Now this morning I'm having a little more red bleeding and still cramping. I'm very confused these all are similar to pregnancy symptoms. Am I pregnant or is this just side effects from the morning after pill & the Nexplanon??? It seems like I'm having a period right now, but I usually don't cramp this much & my next period wasn't supposed to come til Aug. 1. What's going on??

Are these normal side effects? (Nexplanon Contraceptive Implant)?

When I first had the nexplanon implant inserted, the first 2 weeks were fine.
But after this I started bleeding really heavily for around a month. I put this down to the implant and carried on as normal.

It's now almost 3 months later but I'm still bleeding on a daily basis. Not as much, but enough to have to wear a pad each day.
My face has also broken out with terrible acne, and I often feel really sick.
At least once a day I'll also get dizzying stomach cramps.

I took a pregnancy test which came back negative, but my friend who's a nurse said that even if I was pregnant the test would come back negative because of the changes in hormone levels.

I know it's rare to get pregnant with this contraceptive but my doctor told me it's not impossible.

Are these normal side effects?
Should I go back to the doctors and ask for a different contraception?
The spots and bleeding are driving me insane!
Thank you

What are the side effects of implanon?

Most common side effects are irregular periods or also emotional changes due to hormones. I had a reduced labido on it as well as irregular periods initially. Also you may get a scar from the removal and implantation of the device. If you've like to hear my story about birth control experiences as well as see the scar please watch this:Page on youtu.be

Nexplanon (AKA implanon) birth control implant side effects?

I had the implant put in 3 days ago. It bruised really badly and now it hurts everytime i move my arm a certain way. It's like a sharp burning sensation... It kind of feels like they placed it on my nerve or something. Is this normal? Will it quit once I get used to it being there? Or should I talk to my doctor about it? Thanks for any help :)

What are the effects of Implanon?

I am a bloke so i would not know, but I did bother to check and any drug company that says things like this i would not trust.I had a doctor once give me drugs and he said that i may have weird dreams but the drug company says that it will only last six months. two years later and i am tripping and i find out that the drug contains an hallucogenicUnless side effects are severe, you should try to keep Implanon in for at least three months, as any side effects will often settle in this time.